HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Algebraic invariant curves of plane polynomial differential systems

Document type :
Journal articles
Complete list of metadata

https://hal-ens-lyon.archives-ouvertes.fr/ensl-03051452
Contributor : Alexei Tsygvintsev Connect in order to contact the contributor
Submitted on : Thursday, December 10, 2020 - 10:53:11 AM
Last modification on : Friday, December 11, 2020 - 3:31:40 AM

Links full text

Identifiers

Collections

Citation

Alexei Tsygvintsev. Algebraic invariant curves of plane polynomial differential systems. Journal of Physics A: Mathematical and General (1975 - 2006), IOP Publishing, 2001, 34 (3), pp.663-672. ⟨10.1088/0305-4470/34/3/325⟩. ⟨ensl-03051452⟩

Share

Metrics

Record views

14